Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Sweating profusely, nauseous, temp high, have hashimotos, treating. What could be happening?

I'm sweating profusely everywhere since yesterday evening and all through the night. I'm horribly nauseas, I forced myself to drink an equate. And I took my temp and it says 95*. My apt is at 70* and I'm horribly hot. What's going on. I do have hashimotos but I am treating it and its under control. But I have been on phentermine the last 3 weeks to lose weight. And I have Lyme disease but its was in remission.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
You have some Thyroid issues and it is under control, your symptoms of sweating profusely appear due to phentermine acts through sympathomimetic pathways, the drug may increase blood pressure and heart rate. It may also cause palpitations, restlessness, and insomnia.
Please consult your Physician before continuing the Phentermine and if necessary stop the drug after consulting your Physician.
It can cause rebound weight gain and is not advisable to take this drug for reducing weight.
Please take care of your diet to reduce calories in diet and taking physical exercise to lose weight is safer option.
Please Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Fri, 24 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor